# SDR UALA2011051002311

- Difficulty date: May 10, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 58,673 hours, 21,246 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY SMELL IN CABIN.  DUE TO CABIN HAVING STRONG ODOR FROM APU RUNNING THE A-C PACKS, AS PER OPB, PAX FILTER FOR RECIRCULATION TO BE REPLACED ON BOTH SIDES (FIN#4012HM & 4013HM).  REMOVED & REPLACED THE CARTRIDGE FILTER POSITION 4012HM AND 4013HM.  OK FOR SERVICE.
